# SDR HNAA2024032100196

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 43,097 hours, 39,646 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD1 LOW QTY MSG IN FLT  SERVICED #1 HYD IN REF TO AMM 12-13-01. LEAK CHECK GOOD OK FOR SERVICE AT THIS TIME.
